# SDR ASAA2023091345150

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 2,795 hours, 811 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8221604102
- Part serial: 4T1D85
- Condition: Faulty
- Location: E/E Shelf E1-1
- Part time: 2,795 hours, 811 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL ILLUNINATES AND RESETS WITH MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED IFIM TASK 22-11-00-810-D71 AND TASK 22-11-00-740-804 FOR AUTO TEST INTERACTIVE TEST AND SURFACE TEST NO FAULTS NOTED. PERFORMED DFCS BITE TEST PER AMM 22-11-00-740-801 AND FOUND STAB TRIM POS 1 SENSOR. UNABLE TO DUPLICATE STAB 1 POS SENSOR FAULT ACCOMPLISHED STAB POSITION SENSOR TEST REF MM 22-11-31 TEST PASSED. ACCOMPLISHED STAB POSITION SENSOR ADJUSTMENT AND TEST REF MM 22-11-31 ALL VALUES WELL WITHIN LIMITS. NO ADIRU FAULTS LOGGED. HGS LOGGED #1 FCC DATA INVALID IN HISTORY, #1 FCC LOGGED MSG 22-11303 FCC INTERNAL FAULT LEG 00. REMOVED AND REPLACED FCC A REF MM 22-11-33. UPDATED SOFTWARE ALL OPS CHECKS PASSED ALL LLM TESTS PASSED.
